# SDR R61A201605030322

- Difficulty date: May 3, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 88-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  GUSSET PLATE AT FRAME 89 AND FRAME 88 BETWEEN STR 23-24R.  MAINTENANCE  R & R THE GUSSET PLATE IAW SRM 51-42-01, 51-43-03, 51-40-02.
